One of the quotes in the article says
Studies conducted with Abilify show that patients gain little if any weight;.
We have had a completely different experience. Dominyk has gained 21 pounds in 60 days. His appetitie us uncontrollable and he is insatiable from about 3:00 until he goes to bed. So on Friday the psychiatrist decided to cut the Abilify in half and determine how this would effect his behavior as well as the weight gain.
The past two days Dominyk hasn't seemed to be quite as hungry, but he has had a major meltdown at around 3 in the afternoon two days in a row. It hasn't been an angry meltdown, but an inconsollable craying meltdown about something very small. He gets very obsessed about something and can't seem to stop crying.
Dominyk's behavior has been better than ever on the abilify and he has been sleeping better than he ever has. He is more redirectable at home and seems happier. But the severe weight gain needs to stop.
Kari's daughter Anna gained a lot of weight on abilify as well. I'm wondering if anyone else who has experience with this drug could comment.